# SDR SWAA2018041621231

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 40,473 hours, 20,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AFT R2 DOOR EMERGENCY LIGHT LAMP INOP.  RELAMPED LAMP IAW AMM.
